# SDR USAA950343

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 769
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND LEVEL II CORROSION SKIN AT STATION 769 LONGERON 28 RT.  CLEANED AND TREATED CORRODED AREA AND INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 53.  (W)
